# SDR UPS06146818

- Difficulty date: April 27, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 5,844 hours, 3,390 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Bs 3938
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO FWD BULKHEAD SUPPORT BRACKET CENTER CRACKED.  REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-00.
